IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The Marginellidae (Mollusca, Gastropoda) of Principe Island (Republica de Sâo Tomè e Principe)
Fernandes, F.; Rolán, E. (1991). The Marginellidae (Mollusca, Gastropoda) of Principe Island (Republica de Sâo Tomè e Principe). J. Conch., Lond. 34(2): 85-90
In: Journal of Conchology. Conchological Society of Great Britain & Ireland: London. ISSN 0022-0019, more
Peer reviewed article  

Available in Authors 

Keywords

Authors  Top 
  • Fernandes, F.
  • Rolán, E.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors